# SDR DALA2015102606510

- Difficulty date: October 25, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 693-712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON LOWER FORWARD CORNER AND AFT EDGE WINDOW BETWEEN BETWEEN BS 693 AND 712, RT SIDE.  REPAIRED IAW ETI-90-15-082, R1, REV AND ERA 539893-14, REV O.
